# SDR DALA2019102516162

- Difficulty date: October 20, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1324284) INITIAL INSPECTION. CRACK ON FRAME AT STA 1580 BTW STR 9/8 RH AT PAX CABIN. (CPAX). CORRECTIVE ACTION: SUMMARY OF NRC 00349: FRAME WAS REPAIRED PER B757-200 SRM 53-00-07 REP 8. MAINTENANCE REQUIREMENTS WERE VERIFIED AND FOLLOWINGS ACTION ARE NEEDED: PERFORM REPETIVE DETAIL INSPECTION AT INTERVALE EVERY 12,000 FLIGHT CYCLES OR 50,000 AIRFRAME CYCLES, WHICHEVER COME FIRST PER B757-200 SRM 53-00-07 REP 8 STEP 5 TABLE 203 (CURRENTLY A/C 26,887 CYCLES).
